Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

7 Publikationen

2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2003530
A tour of M-part L-Sperner families
Aydinian H, Czabarka E, Erdos PL, Szekely LA (2011)
Journal of Combinatorial Theory Series A 118(2): 702-725.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1599920
Intersection theorems under dimension constraints
Ahlswede R, Aydinian H, Khachatrian LH (2006)
Journal of Combinatorial Theory, Series A 113(3): 483-519.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597070
Construction of asymmetric connectors of depth two
Ahlswede R, Aydinian H (2006)
Journal of Combinatorial Theory. Series A 113(8): 1614-1620.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597073
Maximal sets of numbers not containing k+1 pairwise coprimes and having divisors from a specified set of primes
Ahlswede R, Blinovsky V (2006)
JOURNAL OF COMBINATORIAL THEORY SERIES A 113(8): 1621-1628.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1618855
A diametric theorem for edges
Ahlswede R, Khachatrian L (2000)
JOURNAL OF COMBINATORIAL THEORY SERIES A 92(1): 1-16.
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1638542
The complete nontrivial-intersection theorem for systems of finite sets
Ahlswede R, Khachatrian LH (1996)
JOURNAL OF COMBINATORIAL THEORY SERIES A 76(1): 121-138.
PUB | DOI | WoS
 
1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1644933
Endomorphisms of words in a quiver
Krause H (1993)
Journal of Combinatorial Theory, Series A 64(2): 216-245.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0097-3165

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung